Skip to Main content Skip to Navigation
Journal articles

Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00796878
Contributor : Nicolae Mihalache <>
Submitted on : Tuesday, March 5, 2013 - 11:14:02 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Links full text

Identifiers

Citation

Nicolae Mihalache. Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2007, 27 (4), pp.1267-1286. ⟨10.1017/S0143385706000873⟩. ⟨hal-00796878⟩

Share

Metrics